Couldn't find what you looking for?

TRY OUR SEARCH!

am having treatment for helicobacter pylori (Ampicyllin, Metronidazole and Omprezole) and noticed today that I have bright yellow urine and nausea.

Advice please. thanks

Loading...

Hello there,

This is probably because you have increased amount of the water into your organism (I presume that your doctor has advised you to increase intake of the fluids in the organism, because this is the best way to get rid of the bacteria or better say to wash it down). If you don’t experience any other symptoms such as pain, increased urination and frequent urination, than you probably don’t have to be afraid of UTI or something even worse.

But if this continues in next couple of days you will have to consult your doctor about your condition. I hope that this is just increased amount of water and nothing else. Keep us posted and good luck.

 

Reply

Loading...